# SDR SWIA200514845

- Difficulty date: April 5, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 2,566 hours, 1,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 83354
- Condition: Discharged
- Location: Cabin
- Part time: 3,979 hours, 3,369 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 OVERHEAD EMERGENCY LIGHT POD AND SIGN ON OVERWING EXIT WILL NOT ILLUMINATE.  REPLACED NR 2 OVERHEAD BATTERY PACK IAW MM 33-60-00.  OPERATIONAL CHECK GOOD.
